# SDR DALA2018060403774

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 74,128 hours, 55,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 19 EMERGENCY LIGHT NOT WORKING. REMOVED AND REPLACED EMERGENCY LIGHT ON SEAT 19 REF AMM 33-53 OPS CHECK GOOD.
